# SDR C2XA06CL008

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- Aircraft time: 8,236 hours, 4,367 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Valve
- Part number: 4951680
- Part serial: 1009
- Condition: Leaking
- Location: Apu
- Part time: 4,029 hours, 7,659 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 3260 - THE CREW REPORTED A STRONG FUEL SMELL IN THE COCKPIT WHEN APU STARTING.  MAINTENANCE REPLACED THE APU BLEED VALVE.  OPERATIONAL CHECKS WERE GOOD.
